Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Swollen tongue, antibiotics, mouthwash. Allergy or sinus problem?

my tongue has a swollen mass under the right side that has not improved with antibiotics or mouthwash .my ent did not seem that conerned but i am worried as to what it could be. It feels like it is getting bigger and my tongue feels displaced. I am wondering if it could be an allergy to metformin or relted to sinus allergy problems, any advise appreciated.
Asked On : Wed, 23 May 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Any mass any where in the body should be investigated thoroughly till a diagnosis is reached. Similarly the mass under your tongue should also be investigated. Pl consult your ENT/dental specialist and discuss about doing a FNAC or a biopsy.
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor